# SDR VJ970091

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT WING TANK FORWARD SPAR LOWER CAP XRS 115 IS CORRODED.  LEFT WING TANK FORWARD SPAR LOWR CAP XRS 115 CORROSION COMPLIED WITH IAW EO 97-475 REV IR DATED 2-15-97.  (M)
